Side effects from prokinetic drugs (Resolor / Low dose Erythromycin / LDN) - General Discussion - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Side effects from prokinetic drugs (Resolor / Low dose Erythromycin / LDN)

prokinetic resolor Prucalopride erythromycin ldn ibs constipation small intestine stomach gastritis

  • Please log in to reply
No replies to this topic

#1 achillez16

achillez16

    New Member

  • Members
  • Pip
  • 1 posts
  • Country:United States

Posted 26 April 2016 - 01:15 AM

Advertisement

I have issues with gut motility and constipation and also have SIBO and I really want to take some prokinetic to help with this motility issue to help with the constipation and the SIBO.  However every time i take even a tiny amount of these prokinetics like 0.25mg of resolor or 50mg of erythromycin or 1 mg of LDN  I get gastritis like symptoms with burning stomach and mostly burning stomach below the belly button to the bladder. I also feel lot of muscle tension / spasm like in that area along with the burning. 

 

Does anyone else get similar side effects to these drugs ? I have done a colonoscopy and endoscopy recently which only said mild gastritis . No colitis type found in biopsy. 

 

 







Also tagged with one or more of these keywords: prokinetic, resolor, Prucalopride, erythromycin, ldn, ibs, constipation, small intestine, stomach, gastritis


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here